# SDR UPS02839514

- Difficulty date: August 25, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97537518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 683 FWD SIDE LOWER BULKHEAD FRAME IS CRACKED BETWEEN LONG 28R TO 29R.  REMOVED, FABRICATED AND REPLACED FRAME SECTION IAW DWG 9753751, AND SRM 51-1-20D, 53-2-5, 51-3-0.
